Rearrangements and Leibniz-type rules of mean oscillations. / Leka, Zoltan.

In: Journal of Mathematical Analysis and Applications, Vol. 465, No. 2, 15.09.2018, p. 961-972.

Research output: Contribution to journalArticlepeer-review




We shall prove a rearrangement inequality in probability measure spaces in order to obtain sharp Leibniz-type rules of mean oscillations in Lp-spaces and rearrangement invariant Banach function spaces.
Original languageEnglish
Pages (from-to)961-972
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Issue number2
Early online date21 May 2018
Publication statusPublished - 15 Sep 2018
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 30428549